MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "(b)(6)2025, the doctor performed deep vein puncture and catheterization for the patient.Before catheterization, when checking the performance of the catheter, the doctor found that the guide wire was broken and displaced at the bend, so the puncture could not be carried out, so he could only replace a new catheter for puncture." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "on (b)(6) 2025, the doctor performed deep vein puncture and catheterization for the patient.Before catheterization, when checking the performance of the catheter, the doctor found that the guide wire was broken and displaced at the bend, so the puncture could not be carried out, so he could only replace a new catheter for puncture." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit for analysis.Signs of use in the form of biological material were observed inside the guide wire tubing.Visual examination revealed the guide wire is unraveled and separated towards the proximal weld.Kinking was also observed, which resulted in the distal j-bend to be misshapen.Microscopic examination confirmed the damage and revealed that the core wire separated directly adjacent to the proximal weld.The coil wire was also separated.No other defects or anomalies were observed.The major kinks in the guide wire body were measured 21mm, 30mm, 223mm, and 256mm from the distal weld.The broken core wire measured 600mm, which is within the specification of 596mm-604mm per guide wire product.The outside diameter of the guide wire measured 0.800mm, which is within the specification of 0.788mm-0.826mmmm per guide wire product drawing.Functional analysis could not be performed due to the nature of the damage.A manual tug test confirmed that the distal weld was intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested".The report that the guide wire separated was confirmed through examination of the returned sample.The core wire was broken adjacent to the proximal weld.The guide wire and catheter met all dimensional requirements during investigation testing.No manufacturing defects were found during this investigation.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the bs en iso 11070 standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Based on these circumstances, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor performed deep vein puncture and catheterization for the patient.Before catheterization, when checking the performance of the catheter, the doctor found that the guide wire was broken and displaced at the bend, so the puncture could not be carried out, so he could only replace a new catheter for puncture." there was no medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23476907
Report Number3006425876-2025-01022
Device Sequence Number10252191
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240703(17)260607(10)71F24F1263(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24F1263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/25/2025
12/12/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/26/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown